# SDR IPXA10558181

- Difficulty date: January 4, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 12,696 hours, 8,657 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  LT MLG STRUT DOOR UPPER FWD SUPPORT ROD CHAFING AGAINST DOOR.  REPAIRED CHAFED AREA IAW ATS ER NR 10-1084.
